Exact solutions of nonlinear differential-difference equations by He's homotopy perturbation method

Articles > Article ยท 2008

Authors: Ahmet YILDIRIM

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Journal Indexed in SCI Expanded, International, 2008, vol 9, pp 111-114

DOI: 10.1515/ijnsns.2008.9.2.111

Summary

A new scheme, deduced from He's homotopy perturbation method, is presented for solving nonlinear differential-difference equations. A simple but typical example is given to illustrate the validity and great potential of He's homotopy perturbation method in solving nonlinear differential-difference equation. The results reveal that the method is very effective and simple.

View details